# SDR SWIA201437518

- Difficulty date: April 24, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 30,338 hours, 25,384 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS CHAFING ON THE FORWARD UPPER AREA OF EXTERNAL HANDLE.  C-CHECK, BLENDED AFT CARGO DOOR ON THE FWD UPPER AREA OF EXTERNAL HANDLE IAW REO.
